# SDR DALA2023022301370

- Difficulty date: February 19, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 17,407 hours, 8,233 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR PLATE STR 23 R LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE STR 23R LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53474180 RELEASEDATE 14-JUL-22 ISSUE Z. MEASURE OF CORROSION ARE: L= 0.600 INCH. W= 0.368 INCH. TOOL USED: DIGITAL CALIPER PN: 500- 197-37, SN: A211443429, DUE DATE: 03-NOV-23 RII INSPECTION COMPLETE 0527461 (AE200QC) JOB COMPLETE. (LP# 2635963)
